American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] T. Bloom and N. Levenberg. Capacity convergence results and applications to a Berstein-Markov inequality. Trans. Amer. Math. Soc. 351 (1999) 4753-4767. MR 1695017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Wlodzimierz Zwonek. On Carathéodory completeness of pseudoconvex Reinhardt domains. Proc. Amer. Math. Soc. 128 (2000) 857-864. MR 1646214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Do Duc Thai and Nguyen Thai Son. Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000) 745-754. MR 1622985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Meise, B. A. Taylor and D. Vogt. Phragmén-Lindelöf principles on algebraic varieties. J. Amer. Math. Soc. 11 (1998) 1-39. MR 1458816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dan Coman. Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proc. Amer. Math. Soc. 125 (1997) 3569-3574. MR 1422857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Zoltan Balogh and Christoph Leuenberger. Lempert mappings and symplectic forms. Proc. Amer. Math. Soc. 125 (1997) 3289-3292. MR 1416075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Evgeny A. Poletsky. Approximation by harmonic functions. Trans. Amer. Math. Soc. 349 (1997) 4415-4427. MR 1443888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Armen Edigarian. On the product property of the pluricomplex Green function . Proc. Amer. Math. Soc. 125 (1997) 2855-2858. MR 1403123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Manfred Stoll. Boundary limits and non-integrability of $\mathcal M$-subharmonic functions in the unit ball of $\mathbb C^n (n\ge 1)$. Trans. Amer. Math. Soc. 349 (1997) 3773-3785. MR 1407502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marta Kosek. Hölder continuity property of filled-in Julia sets in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 125 (1997) 2029-2032. MR 1376994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Magnus Carlehed. A relation between the pluricomplex and the classical Green functions in the unit ball of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 125 (1997) 1767-1770. MR 1389508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yang Xing. Continuity of the complex Monge-Ampère operator . Proc. Amer. Math. Soc. 124 (1996) 457-467. MR 1322940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Mirosław Baran. Complex equilibrium measure and Bernstein type theorems for compact sets in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 485-494. MR 1219719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Urban Cegrell and Evgeny A. Poletsky. A counterexample to the ``fine'' problem in pluripotential theory . Proc. Amer. Math. Soc. 123 (1995) 3677-3679. MR 1277101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Baran and W. Pleśniak. Markov's exponent of compact sets in $\bold C\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 2785-2791. MR 1301486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Maciej Klimek. Metrics associated with extremal plurisubharmonic functions . Proc. Amer. Math. Soc. 123 (1995) 2763-2770. MR 1307539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ulf Backlund. Comparison of certain $H\sp \infty$-domains of holomorphy . Trans. Amer. Math. Soc. 347 (1995) 2917-2926. MR 1290713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Siegfried Momm. On the dependence of analytic solutions of partial differential equations on the right-hand side . Trans. Amer. Math. Soc. 345 (1994) 729-752. MR 1254192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mats Andersson. The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains . Trans. Amer. Math. Soc. 342 (1994) 241-255. MR 1145727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Shi Ying Zhao. On the weighted $L^p$-integrability of nonnegative $\mathcal{M}$-superharmonic functions . Proc. Amer. Math. Soc. 115 (1992) 677-685. MR 1101993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ji Huai Shi. Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C\sp n$ . Trans. Amer. Math. Soc. 328 (1991) 619-637. MR 1016807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Zbigniew Slodkowski. Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation . Trans. Amer. Math. Soc. 321 (1990) 305-332. MR 991968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation . Trans. Amer. Math. Soc. 317 (1990) 255-285. MR 949900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. Klimek. Infinitesimal pseudometrics and the Schwarz lemma . Proc. Amer. Math. Soc. 105 (1989) 134-140. MR 930248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Zbigniew Slodkowski. Approximation of analytic multifunctions . Proc. Amer. Math. Soc. 105 (1989) 387-396. MR 977924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Urban Cegrell. Plurisubharmonic functions outside compact sets . Proc. Amer. Math. Soc. 103 (1988) 81-84. MR 938648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Zbigniew Slodkowski. Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces . Trans. Amer. Math. Soc. 309 (1988) 165-189. MR 957066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. I . Trans. Amer. Math. Soc. 308 (1988) 685-711. MR 951623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Eric Bedford and B. A. Taylor. The complex equilibrium measure of a symmetric convex set in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 294 (1986) 705-717. MR 825731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2